MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer changed the sample probe and increased the extra washes and wash volume.After service, the customer ran five samples with no issues.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable high ggt-2 gamma-glutamyltransferase ver.2 results from the cobas c111 analyzer.Sample 1 initial result was 138.4 ku/l and the repeat result was 9.1 ku/l.From a cobas c501 analyzer, the result was 11 ku/l.On (b)(6) 2022, sample 2 initial result was 87.5 ku/l and the repeat result was 26.5 ku/l.From a cobas c501 analyzer, the result was 23 ku/l.The questionable results were not reported outside of the laboratory.The reagent lot number and expiration date were requested but were not provided.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS C111
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13800440
Report Number1823260-2022-00733
Device Sequence Number14704602
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown